The Michigan Mathematical Journal

Representations of integral relation algebras.

Ralph McKenzie

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 17, Issue 3 (1970), 279-287.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029000477

Digital Object Identifier
doi:10.1307/mmj/1029000477

Mathematical Reviews number (MathSciNet)
MR0286735

Zentralblatt MATH identifier
0191.01102

Subjects
Primary: 08.30
Secondary: 02.00

Citation

McKenzie, Ralph. Representations of integral relation algebras. Michigan Math. J. 17 (1970), no. 3, 279--287. doi:10.1307/mmj/1029000477. https://projecteuclid.org/euclid.mmj/1029000477


Export citation